| Model Number |
SG-5637G |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Unspecified Tissue Injury (4559)
| Date of Event |
03/22/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, 11 weeks after open procedure on a clubbed feet, the suture did not dissolve on its own.The surgeon had to bring the patient back to the operating room to have the suture removed.This delayed further care and fitting for braces.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, 11 weeks after open procedure on a clubbed feet, during post-operative visits, the surgeon noticed that the suture did not dissolve on its own.The surgeon had to bring the patient back to the operating room to have the suture removed.This delayed further care and fitting for braces.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Event or Problem Description
According to the reporter, 11 weeks after an open procedure on a clubbed feet where more than 20 sutures were used, during post-operative visits, the surgeon noticed that the suture did not dissolve on its own.The surgeon had to bring the patient back to the operating room to have the suture removed and to complete under anesthesia.This delayed further care and fitting for braces.
Additional Manufacturer Narrative
Medtronic conducted an investigation based upon all information received.One opened and one sealed samples were available for evalu ation.Visual inspection noted the suture threads were returned knotted.The sutures threads were noted to not be dissolved.It was reported that the suture did not absorb as expected.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.